# SDR VNAA202411090055

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20R INTERCOSTAL CORRODED FS 310.00-319.00 UPPER AFT SURFACE   INSTALLED NEW INTERCOSTAL PN SH670-32047-1 BETWEEN FS 310 AND FS 319 COMMON TO STR 20R IAW CRJ 700 SRM 51-42-06-001-001-A01 & CRJ 700 SRM 51-42-21-001-001-A01.
